# SDR 2010FA0001133

- Difficulty date: August 5, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6867313
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(WS9R) UPON REDCEIVING THE CYLINDER INTAKE ROCKER BUSHING BORE NOT CUT SQUARE.
